# SDR CA101102002

- Difficulty date: October 30, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 10,542 hours
- Engine: Ge CF3410E5A1
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 4120T06P04
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 12,806 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

(CAN) AFTER PUSH BACK, THE RAMP CREW REPORTED SPARKS AND GRINDING DURING THE NUMBER ONE ENGINE START. THE ENGINE START WAS ABORTED AND MAINTENANCE WERE CALLED TO PERFORM AN INSPECTION.  CFR WAS ALSO CALLED OUT AS A PRECAUTION. FOUND STARTER DAMAGED.  NR 1 ENG AIR STARTER CHANGED AS PER AMM 80-10-01.
